# SDR UALA2013020400692

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 79,991 hours, 23,135 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ODOR LIKE BURNING RUBBER ON F/O'S SIDE ONLY, INTERMITTENT.  NO SIGNS OF ANY OVERHEATING.  PER CREW, NOT AN ELECTRICAL ODOR.  RAN PACKS BOTH HOT AND COLD, OPERATED FOOT AND SHOULDER HEATERS, PERFORMED ENGINE RUNS AND SUPPLIED PACKS WITH ENGINE AIR, APU AIR.  NO DISCERNIBLE ODOR DETECTED.  INSPECTED FWD E & E AREA, INSPECTED LIGHTS IN COCKPIT, NO DEFECTS NOTED.
